# SDR MASA200300468

- Difficulty date: November 29, 2003
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N77286
- Make and model: Cndair CL6002B19
- Aircraft serial: 7286
- Aircraft time: 13,155 hours, 10,520 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000D
- Condition: Unserviceable
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

ASH 6146 LAS-SBA, DIVERTED TO LAX FOR A NOSE GEAR THAT WOULD NOT EXTEND.  CREW TRIED TO CYCLE GEAR TWICE WITH THE SAME RESULT BEFORE DIVERTING TO LAX.  ON APPROACH INTO LAX THE CREW CYCLED GEAR AGAIN AND THE GEAR EXTENDED WITHOUT FAULT.  A/C FERRIED TO PHX FOR REPAIR.
